| Catalog Number |
00882100100 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign, event occurred in belgium.
Event or Problem Description
It was reported that during surgery, the dermatome suddenly stopped working and could not be restarted.There is no information provided regarding patient harm or surgical delay.Due diligence is complete; no further information is available.